# SDR AALA202208158544

- Difficulty date: August 14, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 75,814 hours, 30,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT FLOOR LIGHT INOPERATIVE AT SEAT 11ABC. REPLACED SIDE WALL CONNECTOR ELECTRICAL HARNESS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
